Semiclassical approximations for one class of infinite dimensional pseudo differential equations

DALETSKII, A., 1994. Semiclassical approximations for one class of infinite dimensional pseudo differential equations. , pp. 114-125.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1994
Volume: 13
Number: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:46
Last Modified: 19 Oct 2015 14:22
URI: http://irep.ntu.ac.uk/id/eprint/2443

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year